# SDR ABXA9800594

- Difficulty date: May 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 45927
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Rib
- Part number: 975329915
- Condition: Cracked
- Location: Ws 550
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE STUB UPPER RIB CRACKED AT APPROXIMATELY XFS.550.  REPAIRED IAW DC8 SRM 51-1-8, 51-1-20D AND ABX DWG K05056.
